How can i get off of it and still fall alseep at night. I feel ike the Seroquel doent let me feel tired on my own, it affects my memory really bad, and i have a panic attack almost everynight worrying i wont be bale to fall asleep. i Feel like i am going to break down or even die in my sleep from taking them. i am extremely worried and i want off of them. but i have a very important job that i need to go to at 7am and i dont have time to not sleep. i feel the the seroquel is making me a bit crazy.. im extremely scared of it. and iworry myself into a uncrontaollable panic attack while trying to fall asleep. Please help me
Hi sorry I have just never heard of a Dr giving that just for sleep?? That is a pretty strong psych drug and that is probably why It's playing with your mind. I would speak with your Dr about maybe trying ambien or lunesta and if you are still having the anxiety maybe getting put on xanax or ativan to calm your nerves! Hope of helps and good luck!
I think you need to discuss these issues with the prescribing doctor. You have to gradually reduce the dosage of the medication not stop abruptly. It is best to discuss a taper plan with a doctor. You may have to find other means of treating the insomnia if it persists.
Hi there OceanMcAllister. I was seroquel and understand how it effected me. But thats not the issue, its you. Bothy nurseKris and LaurieShay bring up valid points. Be very carefull when attempting, to or if you are trying to stop taking it. Its a strong medication, and it plays physcially on your body. Try and not to worry, because you'll make yourself more upset than you already are. The thing that has helped me, is, I know its been said so many times over the years, take long deep breaths. It helps. At least for that moment you'll find that you can relax. And please, phone your dr. She or he can help you. I hope your appointment tomorrow goes ok. Best to you.
I was prescribe Seroquel for depression and had a psychiotic episode. I was hospitalised for 6 months before the doctors found the right meds for me. Be very careful with Seroquel. It works for some people but not all. You have to weened off meds before coming off. Try to get another sleep aid to replace it too. Your doctor needs to know what you are planning to do. I take 100mg of Trazodone, it works well for me. Good luck and take care of yourself. smileyhappy.
That sounds awful, Ocean! While you are working with your doctor, make sure to ask about some of your specific concerns. If your doctor assures you that you will not break down, go crazy or die in your sleep, it may help with your panic while you are weening off of it (if that's what you do). I have an anxiety disorder, but I don't take any psychotics. I take Lexapro and Welbutrin for depression/anxiety and before I go to bed I take a Klonopin; it's very mild and just takes the edge off so I don't worry. It doesn't actually make me sleepy, it just calms my brain so I'm not thinking and worrying about a million things that keep me awake.
Please let us know how it's going.
Hello Im new on here, and ive been taking 25 to 50 mg of Seroquel at night to fall a sleep for about 2 years now, and lately ive been having some side effects and hard time breathing with chest pains at night and during the day. I also take 25mg of pristique in the morning. can anyone give me some advice please and thank you.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2010 • 3 answers
Posted 14 May 2012 • 5 answers
Posted 11 Feb 2016 • 3 answers
Posted 20 Feb 2016 • 3 answers
Posted 21 Jun 2016 • 1 answer